thumbnail

Asymptotic distribution of the maximum deficit with correlated, partially regulated outflows

Water Resources Research

By:
https://doi.org/10.1029/WR019i001p00104

Links

Abstract

The asymptotic distribution of the maximum accumulated deficit with partially regulated, Markov-dependent net outflows having a Bernoulli distribution is derived, and the distribution for independent, continuous outflows is presented. It is demonstrated that under partial regulation the maximum deficit behaves as log n, where n is the length of the series; this is to be contrasted with the n½ behavior exhibited by fully regulated outflows. Also, as would be expected, the presence of correlation tends to increase the magnitude and variability of the maximum deficit.

Additional publication details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Asymptotic distribution of the maximum deficit with correlated, partially regulated outflows
Series title:
Water Resources Research
DOI:
10.1029/WR019i001p00104
Volume:
19
Issue:
1
Year Published:
1983
Language:
English
Publisher:
American Geophysical Union
Description:
5 p.
First page:
104
Last page:
108